For many months now I have had foam like tiny bubbles in my mouth and throat. So thick it is often hard to swllow pills. Have checked with Primary Doctor, ENT doctor, lung doctor, even took swallow tests. No one seems to have any answers. This is so thick I have to WIPE it out of mouth with a Kleenex several times a day. Have tried Musinex, and other things but NOTHING seems to work. Doctors do not offer ANY answers. Does any one else have this problem or HOPEFULLY a solution? I am a male 68 years old, not overweight, have Type 2 Diabetes that is completely under control. I am looking for ANY help with this that I can get.
I just saw on Mystery Diagnosis a few weeks ago an episode about a girl who had suffered symptoms for months and finally starting foaming at the mouth. They scoped her throat etc and I think there was a tear or something.
I have the same thing! I've been experiencing it since my early 20's. I thought I was crazy. People laughed at me whenever I tried to explain to them. It's so annoying and frustrating. I too have to wipe my mouth a few times a day or continue to spit them out in the sink. I would love to know what all of this is.
I have been having the very same thing happen for about 4 months now. I have to spit the tiny-bubbled foamy saliva in the sink or in a cup, sometimes it seems like a hundred times a day. I also have thick mucous in my mouth constantly. It all seems worse when I eat or drink anything sweet/sugary. I saw an ENT with a great reputation but no answers there. It is very annoying. I am not enjoying food as much either. Any answers yet?
I have this..I know what is the problem is and what to do...its a form of sinus infection and allergy...take claratin d and an anti acid..it takes a week for it to start to work...but it works...try not to drink coffee it irritates it....elissianna
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.